# SDR 97ZZZX2366

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187J
- Make and model: Beech B100
- Aircraft serial: BE24
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 909100141
- Condition: Chafed
- Location: Engine Truss
- Part time: 3,894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED THE RIGHT ENGINE MOUNT TRUSS HAD BEEN CHAFED BEYOND ALLOWABLE LIMITS IN TWO PLACES BY A NR 8 STAINLESS STEEL HARD OIL SCAVAGE RETURN LINE.  SUBMITTER ADVISES OTHERS WITH KA-B-100'S TO CHECK THIS AREA OF MOUNT TRUSS.  THE CHAFED AREA WAS IN THE FORWARD BOTTOM AND OUTBOARD PORTION OF THE U-SHAPED PART.
